# SDR 07FDEA01586

- Difficulty date: April 24, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 47,149 hours, 20,421 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RAISING GEAR ON T/O NOSE GEAR DOOR LIGHT REMAINED ON.  ILLUMINATED ON BOTH SYS AS SPEED INCREASED TO 200 KNOTS, NOISE AND VIB WAS FELT FROM THE NOSE  GEAR.  NOISE AND VIB REMAINED UNTIL GEAR WAS LOWERED AGAIN, AND THEN THE LIGHT WENT OUT.  FOUND FWD LEFT GEAR DOOR MECHANISMS STICKY AND DRY.  CLEANED AND LUBED AND CHECKED RIGGING.  OPS CHECKED REF M/M 32-31-00-5 AND 32-00-00-5.  OPS CHECKED GOOD AND RESTORED A/C TO NORMAL CONFIG AND IS OK FOR SERVICE.
